Economics at your fingertips  

A class of model averaging estimators

Shangwei Zhao, Aman Ullah and Xinyu Zhang

Economics Letters, 2018, vol. 162, issue C, 101-106

Abstract: Model averaging aims to a trade-off between efficiency and biases. In this paper, a class of model averaging estimators, g-class, is introduced, and its dominance condition over the ordinary least squares estimator is established. All theoretical findings are verified by simulations.

Keywords: Finite sample size; Mean squared error; Model averaging; Sufficient condition (search for similar items in EconPapers)
JEL-codes: C13 C2 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2018-02-24
Handle: RePEc:eee:ecolet:v:162:y:2018:i:c:p:101-106